Alert archive / Vermont / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 2, NWS Burlington, VT

May 29, 2016Clinton County, Essex County, New York; Addison County, Chittenden County, Washington County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at May 29, 2016, 5:00 PM EDT for Clinton County, Essex County, New York; Addison County, Chittenden County, Washington County, Vermont. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 5:00 PM EDT (21:00 UTC)
Expired
May 29, 2016, 6:00 PM EDT
In force
60 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 47 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:15 PM EDTTSTM WND DMG1 N Port Henry, NYTREES DOWN
May 29, 5:15 PM EDTTSTM WND DMG2 Nnw Crown Point, NYA FEW TREES DOWN..SIGN BLOWN OVER...DAMAGE TO AN AWNING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS51 KBTV 292100
SVRBTV
NYC019-031-VTC001-007-023-292200-
/O.NEW.KBTV.SV.W.0002.160529T2100Z-160529T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
500 PM EDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
  EASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
  SOUTHERN CHITTENDEN COUNTY IN NORTHWESTERN VERMONT...
  NORTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
  NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT...

* UNTIL 600 PM EDT

* AT 459 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORT
  HENRY... MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTH BURLINGTON...BURLINGTON INTERNATIONAL AIRPORT...ESSEX...
  ADDISON...WILLISTON...SHELBURNE...HINESBURG...RICHMOND...
  CHARLOTTE...FERRISBURGH...WILLSBORO...CROWN POINT...MONKTON...
  HUNTINGTON...STARKSBORO...NEW HAVEN...WESTPORT...PORT HENRY...
  BOLTON AND ELIZABETHTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4384 7350 4402 7382 4456 7346 4439 7283
TIME...MOT...LOC 2059Z 224DEG 11KT 4407 7353 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
347 
WWUS51 KBTV 292124
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
524 PM EDT SUN MAY 29 2016

NYC019-031-VTC001-007-023-292200-
/O.CON.KBTV.SV.W.0002.000000T0000Z-160529T2200Z/
CLINTON NY-ESSEX NY-CHITTENDEN VT-WASHINGTON VT-ADDISON VT-
524 PM EDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN CLINTON...NORTHEASTERN ESSEX...SOUTHERN
CHITTENDEN...NORTHWESTERN WASHINGTON AND NORTHWESTERN ADDISON
COUNTIES...

AT 523 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FERRISBURG...
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTH BURLINGTON...BURLINGTON INTERNATIONAL AIRPORT...ESSEX...
ADDISON...WILLISTON...SHELBURNE...HINESBURG...RICHMOND...CHARLOTTE...
FERRISBURGH...WILLSBORO...CROWN POINT...MONKTON...HUNTINGTON...
STARKSBORO...NEW HAVEN...WESTPORT...PORT HENRY...
BOLTON AND ELIZABETHTOWN.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 7343 4419 7368 4456 7346 4439 7283
TIME...MOT...LOC 2123Z 219DEG 31KT 4420 7328 

HAIL...<.75IN
WIND...60MPH
 
$$
802 
WWUS51 KBTV 292158
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EDT SUN MAY 29 2016

NYC019-031-VTC001-007-023-292208-
/O.EXP.KBTV.SV.W.0002.000000T0000Z-160529T2200Z/
CLINTON NY-ESSEX NY-CHITTENDEN VT-WASHINGTON VT-ADDISON VT-
558 PM EDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON...
NORTHEASTERN ESSEX...SOUTHERN CHITTENDEN...NORTHWESTERN WASHINGTON
AND NORTHWESTERN ADDISON COUNTIES WILL EXPIRE AT 600 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4390 7343 4419 7368 4456 7346 4439 7283
TIME...MOT...LOC 2153Z 224DEG 11KT 4420 7328 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:32 PM EDT, 28 minutes earlier.

Area forecast discussion, May 29, 4:32 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
432 PM EDT SUN MAY 29 2016

.SYNOPSIS...
Scattered showers and thunderstorms will continue through this
evening as an upper level shortwave tracks through the North
Country. Expect additional showers to be possible again on
Memorial Day with slightly cooler high temperatures.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 344 PM EDT Sunday...Scattered showers and thunderstorms will
continue through this evening as energy from an associated mid
level shortwave that is crossing through the North Country. The
convection has been focused in northern New York west of Lake
Champlain as most of Vermont has been fighting the marine airmass
associated with the back door cold front from this morning. High
precipitable water values and slow moving storms will contribute
to localized heavy rainfall. Showers have already produced enough
rainfall based on MRMS precip and 1 hour totals to warrant the
issuance of a flash flood warning for central Franklin and
southern Clinton county in New York. The areal coverage of the
showers should begin to decline through the evening as we lose the
diurnal heating and instability.

For Memorial Day, I anticipate another day of scattered showers
with a few embedded thunderstorms. It won't be quite as warm as
today so instability will be limited however through will be
enough unstable air to see a few isolated thunderstorms.

Temps overnight will drop into the mid 60s for the Champlain
valley and west and east of the Greens expect lows to drop to the
upper 50s under the marine air. Expected max temps tomorrow will
be in the low to mid 80s as the upper level trough finally starts
to push through the North Country.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 432 PM EDT Sunday...Have kept in slight to low chance pops
early Monday evening for showers, but expecting conditions to
become dry later Monday night. High pressure to build into the
region on Tuesday. An upper ridge over the Great Lakes will build
slowly east Tuesday and Tuesday night, bringing dry weather and
cooler temperatures to the north country.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 432 PM EDT Sunday...A ridge of high pressure at the surface
and aloft will build east from the Great Lakes, with fair and dry
weather expected Wednesday and Thursday. A weakening cold front
will move east from the Great Lakes Thursday night and Friday and
will bring a chance of showers to the north country. ECMWF and GFS
models showing some difference for Saturday and Sunday, so have
stuck with super-blend pops and will have a chance for showers in
the forecast for next weekend.

&&

.AVIATION /20Z Sunday THROUGH Friday/...
Through 18z Monday...showers and thunderstorms are moving through
the Adirondacks up to the Canadian border. These cells should
have impact on slk/pbg/btv over the next few hours with
thunderstorms temporarily on station from 18z-21z. Scattered
showers could impact all stations except mss through 00z and then
again overnight from 06-12z. Impacts would be temporary mvfr
conditions with passing showers. Overall conditions should remain
vfr with mpv the one exception seeing mvfr ceilings overnight
until the early morning hours. Winds will be southerly for most of
the period 05-15 knots.

Outlook 18z Monday through
Thursday... Mainly VFR with daily chances for showers and
thunderstorms each afternoon and evening. Greatest coverage/threat
appears to occur in the Monday early evening time frame. Best
chance for a dry day will be Wednesday.

&&

.CLIMATE...
Record maximum temperatures for today (May 29) are as follows:

                          5/29
BTV - Burlington        89 in 1978
MPV - Montpelier        87 in 1978
MSS - Massena           90 in 1978
St Johnsbury            92 in 1978
Mt Mansfield            77 in 1978

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Deal/Neiles
NEAR TERM...Deal
SHORT TERM...WGH
LONG TERM...WGH
AVIATION...Neiles/MV
CLIMATE...BTV
Hazardous weather outlook, May 29, 3:33 AM EDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
333 AM EDT SUN MAY 29 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-300745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
333 AM EDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 29, 4:26 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
426 PM EDT SUN MAY 29 2016

NYZ029-030-292130-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
426 PM EDT SUN MAY 29 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. LAWRENCE AND
SOUTHWESTERN FRANKLIN COUNTIES...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CARRY FALLS
RESERVOIR...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY DOWNPOURS...AND DANGEROUS CLOUD TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
CRANBERRY LAKE...LAKE OZONIA...MADAWASKA...CARRY FALLS RESERVOIR...
STARK...ST. REGIS MOUNTAIN...CHILDWOLD...HIGLEY FLOW STATE PARK...
SOUTH COLTON...AZURE MOUNTAIN...ST. REGIS FALLS...GALE AND SHURTLEFF.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4437 7426 4419 7480 4442 7506 4472 7454
TIME...MOT...LOC 2025Z 226DEG 17KT 4445 7468

BANACOS
Local storm report, May 29, 4:28 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
428 PM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 W SHELDON             44.88N  72.96W
05/29/2016                   FRANKLIN           VT   PUBLIC

            TREES DOWN

&&

EVENT NUMBER BTV1600502

VERASAMY
Local storm report, May 29, 4:40 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
440 PM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 NNE ST. ALBANS        44.82N  73.08W
05/29/2016                   FRANKLIN           VT   PUBLIC

            TREES DOWN.

&&

EVENT NUMBER BTV1600503

VERASAMY
Special weather statement, May 29, 4:47 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
447 PM EDT SUN MAY 29 2016

NYZ035-VTZ009-011-012-018-019-292145-
EASTERN ESSEX-EASTERN ADDISON-WESTERN ADDISON-WINDSOR-WESTERN
RUTLAND-EASTERN RUTLAND-
447 PM EDT SUN MAY 29 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ADDISON AND
NORTHWESTERN RUTLAND COUNTIES...

AT 447 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WEST
CASTLETON... MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRANDON...CASTLETON...PITTSFORD...PROCTOR...SHOREHAM...ORWELL...
BRIDPORT...CORNWALL...SALISBURY...LEICESTER...BENSON...WEYBRIDGE...
HUBBARDTON...RIPTON...SUDBURY...WHITING...GRANVILLE...GOSHEN...
WEST CASTLETON AND WRIGHT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4356 7326 4357 7327 4358 7330 4360 7329
      4363 7331 4363 7337 4358 7339 4359 7343
      4369 7341 4373 7337 4377 7335 4379 7336
      4381 7340 4409 7335 4401 7283 4353 7310
TIME...MOT...LOC 2047Z 195DEG 22KT 4366 7321

RDEAL
Local storm report, May 29, 4:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
450 PM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     1 WNW SHELDON           44.89N  72.96W
05/29/2016                   FRANKLIN           VT   PUBLIC

            TREES DOWN

&&

EVENT NUMBER BTV1600504

VERASAMY
Special weather statement, May 29, 4:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
454 PM EDT SUN MAY 29 2016

NYZ034-035-VTZ005-009-292200-
WESTERN ESSEX-EASTERN ESSEX-WESTERN ADDISON-WESTERN CHITTENDEN-
454 PM EDT SUN MAY 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ESSEX...
SOUTHWESTERN CHITTENDEN AND NORTHWESTERN ADDISON COUNTIES...

AT 454 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PORT HENRY...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ESSEX...SHELBURNE...HINESBURG...CHARLOTTE...FERRISBURGH...
WILLSBORO...WESTPORT...PORT HENRY...ELIZABETHTOWN...PANTON...
D A R STATE PARK...FERRISBURG...MT. PHILO STATE PARK...
KINGSLAND BAY STATE PARK...MORIAH...LEWIS...PARTRIDGE HARBOR...
LOUIS CLEARING BAY...BOQUET AND EAST CHARLOTTE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF YOU ARE ON OR NEAR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 4396 7352 4406 7373 4452 7342 4434 7307
TIME...MOT...LOC 2054Z 212DEG 35KT 4408 7358

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 12:45 PM EDTSpecial Weather StatementBTVEssex60 min
May 29, 12:56 PM EDTSpecial Weather StatementBTVEssex64 min
May 29, 1:35 PM EDTSpecial Weather StatementBTVEssex25 min
May 29, 1:55 PM EDTSpecial Weather StatementBTVEssex50 min
May 29, 2:00 PM EDTSpecial Weather StatementBTVClinton60 min
May 29, 2:17 PM EDTSpecial Weather StatementBTVClinton28 min
May 29, 2:47 PM EDTSpecial Weather StatementBTVClinton, Franklin28 min
May 29, 3:21 PM EDTSpecial Weather StatementBTVClinton, Franklin54 min
May 29, 3:45 PM EDTFlash Flood WarningBTVClinton, Franklin4 hr
May 29, 3:56 PM EDTSpecial Weather StatementBTVSt. Lawrence64 min
May 29, 4:26 PM EDTSpecial Weather StatementBTVFranklin64 min
May 29, 5:09 PM EDTSpecial Weather StatementBTVFranklin66 min
May 29, 5:20 PM EDTSpecial Weather StatementBTVFranklin55 min
May 29, 3:40 PM EDTSpecial Weather StatementBTVRutland65 min
May 29, 4:02 PM EDTSpecial Weather StatementBTVFranklin43 min
May 29, 4:09 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle, Orleans54 min
May 29, 4:47 PM EDTSpecial Weather StatementBTVAddison, Rutland58 min
May 29, 4:54 PM EDTSpecial Weather StatementBTVAddison66 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2016Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.